JOURNAL BROWSE
Search
Advanced SearchSearch Tips
BIMINIMAL CURVES IN 2-DIMENSIONAL SPACE FORMS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
BIMINIMAL CURVES IN 2-DIMENSIONAL SPACE FORMS
Inoguchi, Jun-Ichi; Lee, Ji-Eun;
  PDF(new window)
 Abstract
We study biminimal curves in 2-dimensional Riemannian manifolds of constant curvature.
 Keywords
biminimal curves;elliptic functions;
 Language
English
 Cited by
1.
BIHARMONIC CURVES IN FINSLER SPACES,;

대한수학회지, 2014. vol.51. 6, pp.1105-1122 crossref(new window)
1.
BIHARMONIC CURVES IN FINSLER SPACES, Journal of the Korean Mathematical Society, 2014, 51, 6, 1105  crossref(new windwow)
2.
On slant curves in normal almost contact metric 3-manifolds, Beiträge zur Algebra und Geometrie / Contributions to Algebra and Geometry, 2014, 55, 2, 603  crossref(new windwow)
3.
Extendability of Kirchhoff elastic rods in complete Riemannian manifolds, Journal of Mathematical Physics, 2014, 55, 8, 083525  crossref(new windwow)
 References
1.
R. Caddeo, S. Montaldo, and P. Piu, Biharmonic curves on a surface, Rend. Mat. Appl. (7) 21 (2001), no. 1-4, 143-157.

2.
B. Y. Chen, A report on submanifolds of finite type, Soochow J. Math. 22 (1996), no. 2, 117-337.

3.
B. Y. Chen and S. Ishikawa, Biharmonic surfaces in pseudo-Euclidean spaces, Mem. Fac. Sci. Kyushu Univ. Ser. A 45 (1991), no. 2, 323-347.

4.
J. Eells and L. Lemaire, Selected Topics in Harmonic Maps, CBMS Regional Conference Series in Mathematics, 50., American Mathematical Society, Providence, RI, 1983.

5.
J. Eells and J. H. Sampson, Variational theory in fibre bundles, Proc. U.S.-Japan Seminar in Differential Geometry, pp. 22-3 Nippon Hyoronsha, Tokyo, 1966.

6.
J. Inoguchi, Biharmonic curves in Minkowski 3-space, Int. J. Math. Math. Sci. 2003 (2003), no. 21, 1365-1368 crossref(new window)

7.
J. Inoguchi, Biharmonic curves in Minkowski 3-space, part II, Int. J. Math. Math. Sci. 2006 (2006), Article ID 92349, 4 pages.

8.
J. Inoguchi, Submanifolds with harmonic mean curvature vector field in contact 3-manifolds, Colloq. Math. 100 (2004), no. 2, 163-179. crossref(new window)

9.
J. Inoguchi and J.-E. Lee, Almost contact curves in normal almost contact 3-manifolds, submitted.

10.
J. Langer and D. A. Singer, The total squared curvature of closed curves, J. Differential Geom. 20 (1984), no. 1, 1-22.

11.
E. Loubeau and S. Montaldo, Biminimal immersions, Proc. Edinb. Math. Soc. (2) 51 (2008), no. 2, 421-437.

12.
S. Montaldo and C. Oniciuc, A short survey on biharmonic maps between Riemannian manifolds, Rev. Un. Mat. Argentina 47 (2006), no. 2, 1-22.

13.
H. Urakawa, Calculus of Variation and Harmonic Maps, Transl. Math. Monograph. 132, Amer. Math. Soc., Providence, 1993.